File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic solutions for systems of coupled nonlinear Schrödinger equations with three and four components

TitlePeriodic solutions for systems of coupled nonlinear Schrödinger equations with three and four components
Authors
KeywordsPhysics
Issue Date2003
PublisherAmerican Physical Society. The Journal's web site is located at http://pre.aps.org
Citation
Physical Review E - Statistical, Nonlinear, And Soft Matter Physics, 2003, v. 68 n. 1 2, p. 176011-176014 How to Cite?
AbstractPeriodic solutions of systems of coupled nonlinear Schrödinger equations (CNLS) was discussed. Hirota bilinear method and elliptic functions were used. It was found that each component of the CNLS may have multiple peaks within one period.
Persistent Identifierhttp://hdl.handle.net/10722/43060
ISSN
2004 Impact Factor: 2.352
2003 SCImago Journal Rankings: 1.360
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChow, KWen_HK
dc.contributor.authorLai, DWCen_HK
dc.date.accessioned2007-03-23T04:37:53Z-
dc.date.available2007-03-23T04:37:53Z-
dc.date.issued2003en_HK
dc.identifier.citationPhysical Review E - Statistical, Nonlinear, And Soft Matter Physics, 2003, v. 68 n. 1 2, p. 176011-176014en_HK
dc.identifier.issn1063-651Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/43060-
dc.description.abstractPeriodic solutions of systems of coupled nonlinear Schrödinger equations (CNLS) was discussed. Hirota bilinear method and elliptic functions were used. It was found that each component of the CNLS may have multiple peaks within one period.en_HK
dc.format.extent59170 bytes-
dc.format.extent26624 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherAmerican Physical Society. The Journal's web site is located at http://pre.aps.orgen_HK
dc.relation.ispartofPhysical Review E - Statistical, Nonlinear, and Soft Matter Physicsen_HK
dc.rightsPhysical Review E (Statistical, Nonlinear, and Soft Matter Physics). Copyright © American Physical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectPhysicsen_HK
dc.titlePeriodic solutions for systems of coupled nonlinear Schrödinger equations with three and four componentsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1539-3755&volume=68&issue=1&spage=017601:1&epage=4&date=2003&atitle=Periodic+solutions+for+systems+of+coupled+nonlinear+Schrödinger+equations+with+three+and+four+componentsen_HK
dc.identifier.emailChow, KW:kwchow@hku.hken_HK
dc.identifier.authorityChow, KW=rp00112en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1103/PhysRevE.68.017601en_HK
dc.identifier.scopuseid_2-s2.0-4043107206en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-4043107206&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume68en_HK
dc.identifier.issue1 2en_HK
dc.identifier.spage176011en_HK
dc.identifier.epage176014en_HK
dc.identifier.isiWOS:000184582500108-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChow, KW=13605209900en_HK
dc.identifier.scopusauthoridLai, DWC=7102862481en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats